# SDR KCSA202110131117

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 108,566 hours, 20,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER DECK EMERGENCY ESCAPE DOOR FWD EMERGENCY LIGHT INOP
